# SDR 2007UALA01529

- Difficulty date: May 18, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 40,126 hours, 4,910 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT UPPER DECK CEILING ROW 13 & FWD GALLEY CEILING.  REPLACED LAMPS.
